# SDR USAA061272

- Difficulty date: October 27, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Condition: Corroded
- Location: E/E Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E AND E DOOR O/B SIDE OF HINGE ARM CORROSION.  BLENDED OUT MINOR SURFACE CORROSION, WITHIN LIMITS PER SRM 52-40-02, DEFECT SIZE: 1 INCH.
